MathSciNet Relay Station
MathSciNet bibliographic data
MR1255297 55M10 (54C25 54F45 57Q55 57Q65)
Dranišnikov, A. N.; Repovš, D.; Ščepin, E. V. On approximation and embedding problems for cohomological dimension. Topology Appl. 55 (1994), no. 1, 67–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement